JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON PREECE'S IDENTITY AND OTHER CONTIGUOUS RESULTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON PREECE'S IDENTITY AND OTHER CONTIGUOUS RESULTS
CHOI, JUNE-SANG; RATHIE ARJUN K.; BHOJAK BHARTI;
  PDF(new window)
 Abstract
Five results closely related to the well-known Preece's identity obtained earlier by Choi and Rathie will be derived here by using some known hypergeometric identities. In addition to this, the identities obtained earlier by Choi and Rathie have also been written in a compact form.
 Keywords
generalized hypergeometric series ;Dixon's summation formula for ;Whipple's summation theorem for a ;
 Language
English
 Cited by
1.
M. Jackson’s bilateral 3 H 3-series and extension with integer parameters, The Ramanujan Journal, 2013, 30, 2, 243  crossref(new windwow)
 References
1.
W. N. Bailey, Products of generalized hypergeometric series, Proc. London Math. Soc.(2) 28 (1928), 242-254 crossref(new window)

2.
Y. S. Kim and A. K. Rathie, A generalization of Preece's identity, Commun. Korean Math. Soc. 14 (1999), 217-222

3.
E. E. Kummer, Uber die hypergeometrische Reihe F(a; b; x), J. Reine Angew. Math. 15 (1836), 39-83

4.
J. L. Lavoie, F. Grondin, and A. K. Rathie, Generalizations of Watson's theorem on the sum of a $_3F_2$, Indian J. Math. 34 (1992), 23-32

5.
J. L. Lavoie, F. Grondin, A. K. Rathie, and K. Arora, Generalizations of Dixon's theorem on the sum of a $_3F_2$, Math. Comp. 49 (1987), 269-274 crossref(new window)

6.
C. T. Preece, The product of two generalized hypergeometric functions, Proc. London Math. Soc.(2) 24 (1924), 370-380

7.
E. D. Rainville, Special Functions, The Macmillan Company, New York, 1960

8.
A. K. Rathie, A short proof of Preece's identity and other contiguous results, Rev. Mat. Estatist.(Brazil) 15 (1997), 207-210

9.
A. K. Rathie and J. Choi, A note on an identity due to Preece, Far East J. Math. Sci. 6 (1998), 205-209

10.
A. K. Rathie, A note on generalizations of Preece's identity and other contiguous results, Bull. Korean Math. Soc. 35 (1998), 339-344

11.
A. K. Rathie and S. Sharma, On a generalization of Preece's identity, Acta Cienc. Indica Math. 105 (1999), 167-168